# SDR IPXA201811145956

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 17,224 hours, 10,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT,  FOUND THE MAIN ENTRY DOOR OPEN LOCK NOT ENGAGING,  WILL NOT LOCK IN THE OPEN POSITION.  LUBRICATED THE DOOR STAY MECHANISM & OPERATED SERVERAL TIMES IAW MM 52-10-00-00.
